# SDR DALA2022071304859

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 106,866 hours, 15,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:13B, CORRECTIVE ACTION: RESECURED EMERGENCY EXIT COVER AS REQUIRED EMERGENCY LIGHTS OK FOR SVC REF B767-300 AMM 33-51 (2316262)
